MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LAG SCREW DRILL SLEEVE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SMITH & NEPHEW, INC. LAG SCREW DRILL SLEEVE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 71674523
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/13/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the 3.2 guide pin sleeve was difficult to remove from the lag screw drill sleeve during surgery.The surgeon had difficulty removing it and had to use other instrumentation to pull it out.It is unknown if there was a delay or how the procedure was finished.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The new information states that the device will be evaluated and sent to other complaint, therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
LAG SCREW DRILL SLEEVE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key10788797
Report Number1020279-2020-06184
Device Sequence Number2959848
Product Code HSB
UDI-Device Identifier00885556363249
UDI-Public00885556363249
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K122170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71674523
Device Catalogue Number71674523
Initial Date Received by Manufacturer 10/13/2020
Supplement Date Received by Manufacturer11/06/2020
Initial Report FDA Received Date11/04/2020
Supplement Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;